# SDR AALA202210273010

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737
- Aircraft serial: 29569
- Aircraft time: 40,424 hours, 16,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SLIDE LIGHT FAILED OPERATIONS TEST OF EMERGENCY LIGHTS. RELAMPED LEFT AFT SLIDE LIGHT PER AMM 33-51-04.
